RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 2, Pages 3–34 (Mi izv171)  

On discriminants of multilinear forms

V. V. Dolotin

Mathematical College, Independent University of Moscow

Abstract: In this paper, an algorithm for calculating the discriminants of multilinear forms is elaborated. A technique is developed for finding the singularity conditions and other invariants for $n$-ary forms. An integral transformation for forms of degree 3 and higher (an analogue of the Gauss transformation for quadratic forms) is introduced.

DOI: https://doi.org/10.4213/im171

Full text: PDF file (2517 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:2, 215–245

Bibliographic databases:

MSC: 14M12, 15A15
Received: 24.06.1997

Citation: V. V. Dolotin, “On discriminants of multilinear forms”, Izv. RAN. Ser. Mat., 62:2 (1998), 3–34; Izv. Math., 62:2 (1998), 215–245

Citation in format AMSBIB
\Bibitem{Dol98}
\by V.~V.~Dolotin
\paper On discriminants of multilinear forms
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 2
\pages 3--34
\mathnet{http://mi.mathnet.ru/izv171}
\crossref{https://doi.org/10.4213/im171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1623814}
\zmath{https://zbmath.org/?q=an:0947.65054}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 2
\pages 215--245
\crossref{https://doi.org/10.1070/im1998v062n02ABEH000171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075630800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747268731}


Linking options:
  • http://mi.mathnet.ru/eng/izv171
  • https://doi.org/10.4213/im171
  • http://mi.mathnet.ru/eng/izv/v62/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:479
    Full text:122
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019